# SDR ASAA2019102841097

- Difficulty date: October 24, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 16,870 hours, 5,450 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 24896
- Condition: Faulty
- Location: Lt A/C Pack
- Part time: 16,905 hours, 5,460 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ON RECALL. GROUNDED - YES. REMOVED LH PACK TEMPERATURE CONTROL VALVE (TCV) PER B737-900 AMM 21-51-10-000-801. INSTALLED NEW (TCV) PER AMM 21-51-10-400-801. PERFORMED VALVE LEAK TEST, LEAK TEST IS GOOD. PERFORMED PACK ZONE TEMPERATURE CONTROLLER BITE TEST PER AMM 21-61-00-700-806-002 PACK ZONE TEMPERATURE CONTROLLER BITE TEST PASSED. GROUND VERIFICATION TEST PASSED. A/C RELEASED FROM MEL 21-33D.
